MAUDE Adverse Event Report: Roche Diagnostics ONLINE TDM Methotrexate; Enzyme immunoassay, methotrexate

Roche Diagnostics ONLINE TDM Methotrexate; Enzyme immunoassay, methotrexate
Catalog Number 09230815190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
ONLINE TDM Methotrexate
Common Device Name
Enzyme immunoassay, methotrexate
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50052249
Report Number1823260-2026-03009
Device Sequence Number9554728
Product Code LAO
UDI-Device Identifier07613336224823
UDI-Public07613336224823
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09230815190
Device Lot Number93166401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown